# SDR GLBA2014082500432

- Difficulty date: August 25, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 37,943 hours, 44,784 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE RT WING INBD RIB AT BL 29 & WING SPAR, RIB FLANGE CRACKED AT JUNCTION WITH WING SPAR, APPROX 1 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-57-005. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
